Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 107, NWS Atlanta, GA

May 9, 20245 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2024, 12:30 PM EDT for 5 counties in Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 12:30 PM EDT (16:30 UTC)
Expired
May 9, 2024, 1:15 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.88 in
Wind
60.0 mph

Counties Macon County, GA, Marion County, GA, Schley County, GA, Sumter County, GA, Webster County, GA

The radar

The Robins AFB radar (KJGX), 96 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 12:45 PM EDTHAIL 1Ellaville, GAQuarter-size hail at GA-26 and N Broad St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 9:51 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.5 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1170 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

896 
WUUS52 KFFC 091630
SVRFFC
GAC193-197-249-261-307-091715-
/O.NEW.KFFC.SV.W.0107.240509T1630Z-240509T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1230 PM EDT Thu May 9 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southwestern Macon County in west central Georgia...
  Southern Marion County in west central Georgia...
  North central Webster County in west central Georgia...
  Schley County in west central Georgia...
  Northern Sumter County in west central Georgia...

* Until 115 PM EDT.

* At 1229 PM EDT, a severe thunderstorm was located near Draneville,
  or near Buena Vista, moving east at 50 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Buena Vista, Ellaville, Oglethorpe, Montezuma, Andersonville,
  Putnam, Murrays Crossroads, Whitewater State Park, Fountainville,
  La Crosse, Pennington, Draneville, Andersonville National Historic,
  Friendship, Clearview, Doyle, Bumphead, Church Hill, Bartlett, and
  Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 500 PM EDT for central and
west central Georgia.

&&

LAT...LON 3215 8459 3231 8460 3237 8394 3222 8399
      3218 8403 3215 8403 3213 8402 3212 8402
TIME...MOT...LOC 1629Z 268DEG 42KT 3224 8453 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 11:19 AM EDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 9, 11:19 AM EDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1119 AM EDT Thu May 9 2024

.UPDATE...
Issued at 1110 AM EDT Thu May 9 2024

Forecast generally remains on track. Initial line of tstms continues
to slowly push S and presently extends from Sandersville to N of
Macon to Columbus. Secondary batch of tstms associated with an MCS
moving SE from N central AL into the Atlanta metro area will continue
to push the mass of convection southward through the day. Storms
continue to be capable of producing damaging wind gusts, hail,
frequent lightning, and locally heavy rainfall along with isolated
tornadoes. Some northern counties in Tornado Watch number 216 have
been shaved off, and the remainder of that watch continues through 1
PM. Tornado Watch number 217 was issued earlier for the remainder of
our S counties, and this watch runs until 5 PM. High res model
guidance suggests most of the storms will be S of the area by late
afternoon. /SEC

&&

.SHORT TERM...
(Today through Friday)
Issued at 335 AM EDT Thu May 9 2024

Active weather anticipated again today as a second MCS moves through
the CWA.

Early morning convection (MCS #1) is moving off to the east.

MCS #2 is currently winding up across western TN. This system will
advance eastward through the overnight hours and move through the
CWA today. Models have been fairly consistent on the timing of this
system over the last couple of days. The MCS should approach the far
NW corner of the CWA around 10-12Z and then continue southward. The
far northern portion of the outlook area should be well worked over
as the MCS approaches, but a few strong storms with isolated severe
storms will continue to be possible.

As the MCS moves south of the north GA mtns, the potential for
severe weather will increase fairly rapidly as this area is not
worked over and there will be plenty of moisture and instability to
work with. In addition, plenty of deep layer shear will be present
and lapse rates remain impressively steep. Damaging wind gusts,
large hail and a few tornadoes will all be possible. The MCS should
travel southward across the entire CWA through the early afternoon
hours.

The models are progging a late period MCS (MCS #3) approaching from
the west late tonight/every early Friday. The HRRR seems to be the
most reasonable hi-res model regarding this convective complex.
There will likely be some timing changes and some slight track
adjustments, but do think the bulk of strong/severe storms with this
system could remain south of the CWA. The entire CWA should be well
worked over from the MCS (#2) from earlier in the day. Not sure if
the atmos across the southern quarter of the CWA will have enough
time to recover for strong/severe thunderstorms. However, due to the
uncertainty regarding these types of systems, will leave in some
higher pops in that area. Can't rule out the potential for strong
and/or isolated storms in that area, but the potential should be low
during the early morning hours.

The early morning MCS (#1) has produced some locally heavy rainfall
across northern portions of the CWA. Radar estimates/observations
show some 3"-4" amounts across far NW GA...with a axis of 1"-2"
extending further eastward. The second MCS is expected to be a fast
mover, but will be capable of producing additional locally heavy
rainfall. Will hold off issuing a FFA at this time, but do expect
locally higher amounts of rainfall.

NListemaa

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 335 AM EDT Thu May 9 2024

Previous Discussion Below

A brief period of dry and slightly cooler weather is expected
this weekend as we return to northwest flow aloft. Rain chances
look to return to the region next week as another low pressure
system developing in the Southern Plains moves eastward.

07

&&

.AVIATION...
(12Z TAFS)
Issued at 632 AM EDT Thu May 9 2024

Convective complex will move through during the early part of the
day. The timing may be an hour or so later than previous
forecasts, but there has been a steady uptick of storms out ahead
of the main line. Will keep the tempo as is, but it may have to be
extended. Winds will remain on the west side.

//ATL Confidence...12Z Update...
Med confidence all elements.
NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          65  82  52  77 /  20  20   0   0
Atlanta         66  80  54  76 /  20  20   0   0
Blairsville     58  72  45  69 /  10  10   0  10
Cartersville    62  79  49  76 /  10  10   0   0
Columbus        69  84  57  80 /  60  50   0   0
Gainesville     64  79  53  75 /  10  10   0   0
Macon           69  84  56  79 /  30  30   0   0
Rome            63  79  51  76 /  10  10   0   0
Peachtree City  65  83  52  78 /  20  20   0   0
Vidalia         71  82  60  80 /  30  60  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...None.

SHORT TERM...SEC
LONG TERM....07
AVIATION...NListemaa
Hazardous weather outlook, May 9, 10:13 AM EDT, 2 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1013 AM EDT Thu May 9 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1013 AM EDT Thu May 9 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Late this morning through tonight...

A line of thunderstorms is currently pushing south across central
Georgia. Another round of thunderstorms will move southeast out of
northern and central Alabama late this morning and this afternoon.
Additional thunderstorms will continue to develop in the unstable
airmass south of these 2 areas of convection. Storms are expected to
produce damaging wind gusts, large hail, frequent lightning strikes,
and locally heavy rainfall. Isolated tornadoes will also be
possible. A Tornado Watch remains in effect for portions of north and
central Georgia until 1 PM. Another Tornado Watch is in effect for
portions of south central Georgia until 5 PM.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Another round of thunderstorms is expected to move into the area
late tonight through Friday morning. After a dry weekend, another
round of thunderstorms is possible early next week as a frontal
system moves into the area Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS.

In the hours before

Special weather statement, May 9, 12:12 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1212 PM EDT Thu May 9 2024

GAZ083-093>096-107-091700-
Macon GA-Peach GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
1212 PM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of east central Macon,
northwestern Pulaski, southwestern Twiggs, northwestern Bleckley,
southeastern Peach and Houston Counties through 100 PM EDT...

At 1211 PM EDT, a strong thunderstorm was over Bonaire, or 10 miles
east of Perry, moving east at 25 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Perry, Cochran, Hawkinsville, Warner Robins, Centerville, Byron,
Robins AFB, Hayneville, Browndale, Tarversville, Meadowdale, Robins
Air Force Base, Houston Lake, Elko, Grove Park, Royal, District Path,
Ocmulgee Public Fishing Area, Moss Oak, and Paulk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia. A Tornado Watch also remains in effect until 500 PM EDT for
central and west central Georgia.

&&

LAT...LON 3227 8361 3229 8361 3229 8366 3239 8393
      3254 8380 3264 8376 3266 8340 3249 8327
      3224 8354
TIME...MOT...LOC 1611Z 274DEG 22KT 3252 8358

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 9, 12:15 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1215 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     Tstm Wnd Dmg     1 W Flowery Branch      34.18N 83.94W
05/09/2024                   Hall               GA   Emergency Mngr

            EM reported tree down at McEver Rd and Pine
            Cir.

&&
Local storm report, May 9, 12:16 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1216 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tstm Wnd Dmg     1 ESE Road Atlanta-Lani 34.15N 83.80W
05/09/2024                   Hall               GA   Emergency Mngr

            EM reported tree down at Tranquility Dr and
            Hwy 53.

&&
Local storm report, May 9, 12:17 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1217 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     Tstm Wnd Dmg     2 NE Road Atlanta-Lanie 34.18N 83.79W
05/09/2024                   Hall               GA   Emergency Mngr

            EM reported tree down at Tanners Mill Cir
            and Sherman Allen Rd.

&&
Local storm report, May 9, 12:20 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1220 PM EDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     Tstm Wnd Dmg     Clermont                34.48N 83.78W
05/09/2024                   Hall               GA   Emergency Mngr

            EM reported tree down at King St and Ivey
            St.

&&
Special weather statement, May 9, 12:22 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1222 PM EDT Thu May 9 2024

GAZ090>092-103-091645-
Schley GA-Chattahoochee GA-Marion GA-Webster GA-
1222 PM EDT Thu May 9 2024

...A strong thunderstorm will impact portions of southern Marion,
southeastern Chattahoochee, northwestern Webster and Schley Counties
through 1245 PM EDT...

At 1221 PM EDT, a strong thunderstorm was over Zellobee, or near
Buena Vista, moving east at 50 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Buena Vista, Ellaville, Putnam, Murrays Crossroads, Doyle, La Crosse,
Draneville, Zellobee, and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 500 PM EDT for west central
Georgia.

&&

LAT...LON 3220 8464 3222 8464 3223 8465 3223 8470
      3231 8471 3237 8425 3230 8426 3230 8424
      3216 8423
TIME...MOT...LOC 1621Z 268DEG 42KT 3227 8461

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 8:57 PM EDTSevere Thunderstorm WarningFFCDade, Walker48 min
May 8, 9:07 PM EDTSpecial Weather StatementFFCDade23 min
May 8, 9:14 PM EDTTornado WarningFFCDade, Walker31 min
May 8, 9:41 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield49 min
May 8, 9:59 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Walker31 min
May 8, 10:07 PM EDTTornado WarningFFCDade, Walker23 min
May 8, 10:25 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker65 min
May 8, 10:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Walker, Whitfield48 min
May 8, 10:30 PM EDTSpecial Weather StatementFFCMurray, Whitfield30 min
May 8, 10:43 PM EDTTornado WarningFFCGilmer, Murray, Whitfield32 min
May 8, 10:51 PM EDTTornado WarningFFCMurray, Walker, Whitfield24 min
May 8, 11:01 PM EDTFlash Flood WarningFFCCatoosa, Murray, Walker, Whitfield6 hr
May 8, 11:11 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Murray64 min
May 8, 11:13 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCatoosa, Murray, Walker, Whitfield62 min
May 8, 11:16 PM EDTSevere Thunderstorm WarningFFCFannin, Union44 min
May 8, 11:16 PM EDTTornado WarningFFCGilmer, Murray, Whitfield22 min
May 8, 11:31 PM EDTSpecial Weather StatementFFCCatoosa, Dade29 min
May 8, 11:56 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union49 min
May 8, 11:58 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCFannin, Gilmer, Lumpkin, Union47 min
May 9, 12:02 AM EDTFlash Flood WarningFFCGilmer, Murray6 hr
May 9, 12:02 AM EDTFlash Flood Warning Considerable damage threatFFCMurray, Whitfield8 hr
May 9, 12:10 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCGilmer, Gordon, Murray50 min
May 9, 12:27 AM EDTTornado Warning Tornado observedConsiderable damage threatFFCChattooga, Walker48 min
May 9, 12:32 AM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, Union, White43 min
May 9, 12:51 AM EDTFlash Flood Warning Considerable damage threatFFCGilmer, Murray8 hr
May 9, 12:52 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens38 min
May 9, 1:05 AM EDTSevere Thunderstorm WarningFFCBanks, Hall40 min
May 9, 1:06 AM EDTSevere Thunderstorm WarningFFCGordon, Walker, Whitfield39 min
May 9, 1:25 AM EDTSevere Thunderstorm WarningFFCChattooga, Walker50 min
May 9, 1:43 AM EDTSevere Thunderstorm WarningFFCGordon, Murray, Whitfield32 min
May 9, 1:49 AM EDTSpecial Weather StatementFFCBanks, Hall, Madison56 min
May 9, 2:11 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Walker49 min
May 9, 2:18 AM EDTSpecial Weather StatementFFCDawson, Forsyth27 min
May 9, 2:42 AM EDTFlash Flood WarningFFCDawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more7 hr
May 9, 2:45 AM EDTSpecial Weather StatementFFCForsyth, Hall, Jackson45 min
May 9, 2:53 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Hall, Jackson52 min
May 9, 3:18 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe42 min
May 9, 3:52 AM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes38 min
May 9, 4:10 AM EDTRiver Flood WarningFFCWhitfield92 min
May 9, 4:14 AM EDTRiver Flood WarningFFCGilmer7 hr
May 9, 4:23 AM EDTSpecial Weather StatementFFCBarrow37 min
May 9, 4:25 AM EDTRiver Flood WarningFFCGilmer9 hr
May 9, 4:30 AM EDTRiver Flood WarningFFCGilmer10 hr
May 9, 4:38 AM EDTRiver Flood WarningFFCWhitfield42 hr
May 9, 4:44 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe46 min
May 9, 5:10 AM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes38 min
May 9, 5:35 AM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
May 9, 5:43 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker, Whitfield62 min
May 9, 6:16 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Union44 min
May 9, 6:31 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield44 min
May 9, 6:42 AM EDTRiver Flood WarningFFCMurray13 hr
May 9, 6:55 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White55 min
May 9, 7:01 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more44 min
May 9, 7:29 AM EDTSpecial Weather StatementFFCBanks, Hall31 min
May 9, 7:33 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall42 min
May 9, 7:38 AM EDTRiver Flood WarningFFCDade28 hr
May 9, 7:42 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more48 min
May 9, 7:58 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison47 min
May 9, 8:01 AM EDTRiver Flood WarningFFCGilmer, Pickens21 days
May 9, 8:24 AM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton51 min
May 9, 8:33 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee27 min
May 9, 9:05 AM EDTSpecial Weather StatementFFCGreene, Oglethorpe, Wilkes40 min
May 9, 9:06 AM EDTSpecial Weather StatementFFCHeard39 min
May 9, 9:59 AM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
May 9, 10:10 AM EDTSpecial Weather StatementFFCMuscogee35 min
May 9, 10:13 AM EDTSpecial Weather StatementFFCGlascock, Hancock, Washington32 min
May 9, 10:36 AM EDTSevere Thunderstorm WarningFFCTalbot, Taylor24 min
May 9, 10:40 AM EDTSpecial Weather StatementFFCHarris35 min
May 9, 10:43 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot32 min
May 9, 10:54 AM EDTRiver Flood WarningFFCChattooga20 hr
May 9, 11:05 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard40 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor29 min
May 9, 11:16 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot29 min
May 9, 11:44 AM EDTSpecial Weather StatementFFCHouston, Peach31 min
May 9, 12:08 PM EDTSpecial Weather StatementFFCHarris, Meriwether37 min
May 9, 12:12 PM EDTSpecial Weather StatementFFCBleckley, Houston48 min
May 9, 12:20 PM EDTRiver Flood WarningFFCGordon, Murray, Whitfield42 hr
May 9, 12:22 PM EDTSpecial Weather StatementFFCSchley23 min
May 9, 12:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens, Pulaski, Twiggs43 min
May 9, 12:33 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.